About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 412569, 9 pages
http://dx.doi.org/10.1155/2012/412569
Research Article

A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions

Institute of Technology and Innovation, University of Southern Denmark, Niels Bohrs Allé 1, 5230 Odense M, Denmark

Received 3 May 2012; Accepted 6 August 2012

Academic Editor: Yuriy Rogovchenko

Copyright © 2012 Kim Johannessen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kim Johannessen, “A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions,” International Journal of Differential Equations, vol. 2012, Article ID 412569, 9 pages, 2012. doi:10.1155/2012/412569